OSA's Digital Library

Journal of the Optical Society of America

Journal of the Optical Society of America

  • Vol. 29, Iss. 11 — Nov. 1, 1939
  • pp: 472–478

Theory of the Double Fizeau Toothed Wheel

HERBERT E. IVES  »View Author Affiliations


JOSA, Vol. 29, Issue 11, pp. 472-478 (1939)
http://dx.doi.org/10.1364/JOSA.29.000472


View Full Text Article

Acrobat PDF (514 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

No abstract available.

Citation
HERBERT E. IVES, "Theory of the Double Fizeau Toothed Wheel," J. Opt. Soc. Am. 29, 472-478 (1939)
http://www.opticsinfobase.org/josa/abstract.cfm?URI=josa-29-11-472


Sort:  Author  |  Journal  |  Reset

References

  1. R. W. Wood, Physical Optics (Macmillan, second edition, 1911), p 690.
  2. F. E. Hackett, Phil. Mag. 44, 740 (1922).
  3. A. S. Eddington, Mathematical Theory of Relativity (Cambridge University Press, 1923), p. 112.
  4. Both stationary and moving rotating disks are subject also to the dishing effect already discussed.

Cited By

Alert me when this paper is cited

OSA is able to provide readers links to articles that cite this paper by participating in CrossRef's Cited-By Linking service. CrossRef includes content from more than 3000 publishers and societies. In addition to listing OSA journal articles that cite this paper, citing articles from other participating publishers will also be listed.

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited